# SDR HEER20160815061

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N411PH
- Make and model: Bell 407
- Aircraft serial: 53637
- Aircraft time: 10,551 hours
- Engine: Allsn 250C47B
- Engine time: 13,911 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150572
- Condition: Spalled
- Location: Nr 5
- Part time: 1,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED THE NR 5 BEARING.
